# SDR UPS205582

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Lug
- Part number: 65217495
- Condition: Corroded
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED LT WING NR 1 K-FLAP BULLNOSE I/B ROD ATTACH LUG IS CORRODED.  REMOVED AND REPLACED NR 1 K-FLAP BULLNOSE IAW UPS OHM 57-51-01.
